CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
DISCONTINUOUS GALERKIN METHOD BY PATCH RECONSTRUCTION FOR BIHARMONIC PROBLEM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 4, 页码: 561-578
Authors:  Li, Ruo;  Ming, Pingbing;  Sun, Zhiyuan;  Yang, Fanyi;  Yang, Zhijian
Favorite  |  View/Download:84/0  |  Submit date:2019/03/11
Least-squares problem  Reconstructed basis function  Discontinuous Galerkin method  Biharmonic problem  
A DISCONTINUOUS GALERKIN METHOD BY PATCH RECONSTRUCTION FOR BIHARMONIC PROBLEM 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2019, 卷号: 37, 期号: 4, 页码: 524-540
Authors:  Li, Ruo;  Ming, Pingbing;  Sun, Zhiyuan;  Yang, Fanyi;  Yang, Zhijian
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Least-squares problem  Reconstructed basis function  Discontinuous Galerkin method  Biharmonic problem